# SDR SWAA2024112055350

- Difficulty date: October 31, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON LH WING TRAILING EDGE UPPER SKIN PANEL 551DT WITH UPPER SKIN CRACK AND EDGE DAMAGE<[01] PERFORMED PERMANENT REPAIR ON LH WING TRAILING EDGE UPPER SKIN PANEL 551DT WITH UPPER SKIN CRACK AND EDGE DAMAGE IAW SRM 51-70-05-2R-6.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
